# SDR UALA2010020200424

- Difficulty date: February 2, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 32,390 hours, 12,104 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 2A & 2B INOPERATIVE.   WORK ACP ON SMB W-U K3627F BY 93983 FOUND PIN IN CONNECTOR BELOW SEAT NOT ENGAGED- REPAIRED.  ACP OPS CHECK.
